# SDR DALA2022022201142

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 NEED TO REPAIR EXTERNAL SKIN LOC. FR 60 TO FR 61 BTW STR 43R TO STR 44 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-00-11. (2128488)
